# SDR CALA2019093001670

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N4877
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 44,916 hours, 28,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347643620200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO COMPT BILGE AREA FR60 - FR61 STR42R STRINGER FND CORROSION REF NON-ROUTINE NO.9485073,SPEC NO.A3NB-05-3-6024. BULK CGO COMPT BILGE AREA FR60-FR61 STR42R STRINGER REPAIRED AS PER SRM 53-00-13-300-001 REV.129 - PERFORMED
